# SDR ASMF201210012

- Difficulty date: October 6, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 36,957 hours, 12,866 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND A LIGHTNING STRIKE ON RT OUTER THRUST REVERSER TRANSLATION SLEEVE SKIN LOCATED AT 03:00 HRS POSITION.  MX PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSP IAW MM 05-51-19, DETECTING A CRACK IN THE AFT L/E OF 0.5" LENGTH AND FOUND IT WITHIN LIMITS IAW SRM 54-30-01 ALLOWABLE DAMAGE 1, PARA 4.B.(7).  THE NRC A0194377 WAS ISSUED TO PERFORM PERMANENT REPAIR ON THE DAMAGES.
